# SDR UPS06146492

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: A5724199320200
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR LT WING KRUEGER FLAP AREA CURVED DOUBLER CRACKED.  REMOVED AND REPLACED DOUBLER PER A300 SRM 51-40-00.
